BibTeX record journals/siamam/BergKH03

download as .bib file

@article{DBLP:journals/siamam/BergKH03,
  author    = {Jan Bouwe van den Berg and
               John R. King and
               Josephus Hulshof},
  title     = {Formal Asymptotics of Bubbling in the Harmonic Map Heat Flow},
  journal   = {{SIAM} Journal of Applied Mathematics},
  volume    = {63},
  number    = {5},
  pages     = {1682--1717},
  year      = {2003},
  url       = {https://doi.org/10.1137/S0036139902408874},
  doi       = {10.1137/S0036139902408874},
  timestamp = {Sat, 20 May 2017 00:26:36 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/siamam/BergKH03},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
maintained by Schloss Dagstuhl LZI, founded at University of Trier